Solutions for periodically distributed materials with localised imperfections
M. Patr ' \i cio; R. Mattheij; and G. de With

doi:10.3970/cmes.2008.038.089
Source CMES: Computer Modeling in Engineering & Sciences, Vol. 38, No. 2, pp. 89-118, 2008
Download Full length paper in PDF format. Size = 264,205 bytes
Keywords Homogenisation, composites, domain decomposition.
Abstract The behaviour of composite materials with periodically distributed constituents is considered. Mathematically, this can be described by a boundary value problem with highly oscillatory coefficient functions. An algorithm is proposed to handle the case when the underlying periodicity is locally disturbed. This procedure is constructed using fundamental concepts from homogenisation theory and domain decomposition techniques. Applications to layered materials are considered.
PDF download PDF